# SDR PCSA04270501

- Difficulty date: April 27, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 881 DEPARTED MIA DURING CLIMBOUT CREW REPORTED AMBER LEADING EDGE FLAP INTRANSIT LIGHT REMAINED ILLUMINATED ON CAPTAINS FWD PANEL, CREW VERIFIED INDICATION ON FLIGHT ENGINEERS PANEL NR 3 LEADING EDGE FLAP INTRANSIT LIGHT ON.  AIRCRAFT RETURNED BACK TO MIA WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND NR 3 LEADING EDGE POSITION SWITCH OUT OF ADJUSTMENT, NR 3 LEADING EDGE POSITION SWITCH ADJUSTED IAW B-727 MM 27-82-1 & OPERATIONALLY CHECKED GOOD PER MM 27-82-1.  AIRCRAFT WAS RETURNED TO SERVICE.
